Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effects of long term SSRI use... My Story... linkadge

Posted by Garnet71 on April 18, 2009, at 20:32:01

In reply to Re: Effects of long term SSRI use... My Story..., posted by linkadge on April 18, 2009, at 20:13:44

Oh sorry Linkadge, I meant late onset (as opposed to progressive). not that it makes much of an argument, just thinking out loud. I mean most anyone I knew with mental health issues, such as family members who got phobias, anxieties, schitozphrenia, etc, developed these things later in life, late 20s and early 30s.

Anway I tend to agree that new symptoms would just be attributed to the underlying disorder. But how could you prove what causes the symptoms? You said an AD will cease symptoms--so anyone could argue that is because the AD is working. Now i'm confused. what am I saying. Never mind!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Garnet71 thread:891025
URL: http://www.dr-bob.org/babble/20090416/msgs/891480.html